MAUDE Adverse Event Report: ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 45 DEG CURVE RIGHT, FASTPASS LASSO
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when engaging the wheel.
 
Event or Problem Description
On 02/23/2023, it was reported by a sales representative via sems that a ar-6068-45r quickpass lasso would not feed the wire loop through the tip.It was attempted to wheel the wire loop out of the end of the lasso but it would not feed.This occurred during a case but never made it to the patient.An ar-4068-45r suturelasso was used a ar-6068-45r and the case was completed.There was no patient effect reported.Additional information is requested.Additional information was provided on 02/27/2023, it was reported that this occurred during a shoulder instability labral repair.

Brand Name
45 DEG CURVE RIGHT, FASTPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19542962
Report Number1220246-2024-05836
Device Sequence Number7550029
Product Code LXH
UDI-Device Identifier00888867038936
UDI-Public00888867038936
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45 DEG CURVE RIGHT, FASTPASS LASSO
Device Catalogue NumberAR-6068-45R
Device Lot Number2022118894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown